Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 89, NWS Indianapolis, IN

June 6, 20085 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 6, 2008, 10:50 PM EDT for 5 counties in Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 10:50 PM EDT (02:50 UTC)
Expired
Jun 6, 2008, 11:30 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Daviess County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN

The radar

The Evansville,IN radar (KVWX), 94 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 10:55 PM EDTHAIL 0.88Lyons, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:30 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 070250
SVRIND
INC027-055-093-101-105-070330-
/O.NEW.KIND.SV.W.0089.080607T0250Z-080607T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1050 PM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1130 PM EDT

* AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED OVER SOUTH CENTRAL GREENE COUNTY...OR 28 MILES
  NORTHEAST OF VINCENNES...AND MOVING EAST AT 32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWBERRY BY 1055 PM EDT...
  CRANE BY 1105 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3885 8716 3886 8714 3887 8714 3887 8713
      3889 8713 3890 8711 3891 8718 3901 8720
      3915 8641 3885 8636 3883 8715
TIME...MOT...LOC 0250Z 258DEG 28KT 3894 8705

$$
JH
2 follow-up statements
000 
WWUS53 KIND 070310
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1109 PM EDT FRI JUN 6 2008

INC027-070319-
/O.CAN.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
DAVIESS-
1109 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY IS
CANCELLED...

LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
      3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0309Z 258DEG 29KT 3897 8686

$$

INC055-093-101-105-070330-
/O.CON.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
GREENE-LAWRENCE-MARTIN-MONROE-
1109 PM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHERN MARTIN...NORTHERN LAWRENCE...SOUTHEASTERN GREENE AND
SOUTHERN MONROE COUNTIES...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR BLOOMFIELD...OR 22 MILES WEST OF
BEDFORD...MOVING EAST AT 34 MPH.

NICKEL SIZE HAIL WAS REPORTED IN LYONS IN SOUTHERN GREENE COUNTY AT 
1055 PM EDT.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN GREENE COUNTY AT 1120 PM EDT

LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
      3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0309Z 258DEG 29KT 3897 8686

$$
JH
000 
WWUS53 KIND 070328
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 PM EDT FRI JUN 6 2008

INC055-093-101-105-070336-
/O.EXP.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
GREENE-LAWRENCE-MARTIN-MONROE-
1126 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARTIN...NORTHERN
LAWRENCE...SOUTHEASTERN GREENE AND SOUTHERN MONROE COUNTIES WILL
EXPIRE AT 1130 PM EDT/1030 PM CDT/...

THE THUNDERSTORM HAS WEAKENED A LITTLE AS IT CONTINUES MOVING EAST AT
AROUND 40 MPH.  EVEN THOUGH THE WARNING WILL EXPIRE WIND GUSTS TO 40 
MPH AND PEA SIZE HAIL AARE STILL POSSIBLE OVER SOUTHEAST GREENE 
COUNTY.


LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
      3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0326Z 258DEG 29KT 3900 8669

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:35 PM EDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jun 6, 5:35 PM EDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT FRI JUN 6 2008

.AVIATION...DISCUSSION FOR 00Z TAFS

TSRA WILL BE AROUND THE TAF SITES AT ISSUANCE TIME. WILL COVER WITH
TEMPOS AND ADJUST TIMING AS NECESSARY AT ISSUANCE TIME. AFTER FIRST
FEW HOURS WILL COVER WITH CB OR VCTS AS APPROPRIATE AS SHRA/TSRA MAY
HANG AROUND THRU 10Z FRONT WASHES OUT ACROSS NRN INDIANA.

COULD BE SOME MVFR FOG AFT 10Z DEPENDING ON WIND SPEEDS AND RAIN
COVERAGE. FOR NOW WILL LEAVE OUT DUE TO LOW CONFIDENCE. EXPECT LOW
VFR CIGS OF BKN040 THRU 18Z OR SO THEN CLOUDS SHOULD BREAK OUT SOME.
WINDS WILL BECOME GUSTY SAT AFTN AS WELL. ADDITIONAL CONVECTION MAY
POP UP ON SATURDAY BUT COVERAGE LOOKS TOO LOW TO MENTION IN TAFS
ATTM.

&&

.DISCUSSION...
FORECAST FOCUS WILL BE ON CHANCE OF THUNDER TONIGHT.

STRONG STORM SYSTEM NOW LIFTING INTO SOUTHERN CANADA WITH A TRAILING
500MB JET OF 50-70KTS FCST TO TRANSLATE ACROSS THE GREAT LAKES/OH
VALLEY THIS EVENING. THIS COMBINED WITH MIXED LAYER CAPE OF
1000-2000 J/KG WILL SET THE STAGE FOR SVR WX THIS EVENING.
STREAMLINES INDICATE A CONVERGENT BOUNDARY DEVELOPING ACROSS IL SO
EXPECT INTENSIFICATION TO OUR WEST THROUGH LATE AFTERNOON.

TEMP FCST IS BASED LARGELY ON FCST 850MB TEMPS/1000-850MB
THICKNESSES. NO STRONG PREFERENCE FOR ONE MODEL OVER ANOTHER TODAY.

TONIGHT...EXPECT SCT SVR STORMS TO RACE NE ACROSS SOME PARTS OF
CENTRAL INDIANA THROUGH 06Z. WIND FIELDS WEAKEN CONSIDERABLY AFTER
06Z SO EXPECT SVR CHCS TO DIMINISH THEREAFTER. PREFER THE HIGHER MAV
MOS RAIN CHCS TONIGHT AND WILL WORD SCT STORMS SOME SVR FOR TONIGHT.
MAIN THREAT WOULD APPEAR TO BE DAMAGING WINDS GIVEN POOR MID LVL
LAPSE RATES ALTHOUGH HAIL WOULD BE POSSIBLE WITHIN ANY ROTATING
STORM. A TORNADO OR TWO IS NOT OUT OF THE QUESTION GIVEN THE
MAGNITUDE OF LOW LEVEL SHEAR AND HELICITY MAINLY ACROSS THE WESTERN
COUNTIES LATE THIS AFTERNOON AND EARLY THIS EVENING BUT AS MENTIONED
PRIMARY THREAT SHOULD BE DAMAGING WINDS THROUGH 6Z.

SAT...LINGERING SCT STORMS SHOULD BE ONGOING IN THE MORNING AS THE
AREA RESIDES ON THE NW PERIPHERY OF THE UPPER RIDGE AND STRONGER
WESTERLIES. SOME WAA MAY PROMOTE ELEVATED CONVECTION THROUGH MIDDAY
BEFORE WARMER MID LVL TEMPS AND SUBSIDENCE STRENGTHEN. 850MB TEMPS
AND THICKNESSES SUGGEST HIGHS AROUND FRIDAY/S.

SAT NIGHT/SUN NIGHT...DRY BUT VERY WARM CONDS WILL PERSIST WITH
NEARLY IDENTICAL MAX TEMPS EXPECTED SUN WITH HIGHS NEAR 90.
HUMIDITIES WILL PUSH HEAT INDICES INTO THE UPPER 90S.

MON AND TUES...NEXT COLD FRONT WILL APPROACH WITH ADDITIONAL SCT
STORMS EXPECTED. SOME RELIEF FROM THE HEAT SHOULD ARRIVE BY TUES
WITH HIGHS IN THE 80S AND LOWER HUMIDITIES.

WEDS AND BEYOND...UPPER RIDGE BUILDS SO LOOK FOR HOT TEMPS TO
DEVELOP WEDS/THU.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CS
PUBLIC...CO
Hazardous weather outlook, Jun 6, 3:15 PM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT FRI JUN 6 2008

INZ021-028>031-035>049-051>057-060>065-067>072-071915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
315 PM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS ARE EXPECTED TO DEVELOP AND IMPACT THE AREA THIS
EVENING INTO TONIGHT. THE MAIN THREATS INCLUDE DAMAGING
WINDS AND FLASH FLOODING. A TORNADO OR TWO IS ALSO POSSIBLE. ALSO
REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A HAZARD
WITH ANY STORM THAT FORMS.

MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS
ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD
STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE
INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY AND TUESDAY.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CO

In the hours before

Local storm report, Jun 6, 9:11 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             PARAGON                 39.39N 86.56W
06/06/2008  E0.25 INCH       MORGAN             IN   TRAINED SPOTTER

0856 PM     FUNNEL CLOUD     1 SW ELLETTSVILLE       39.22N 86.64W
06/06/2008                   MONROE             IN   TRAINED SPOTTER

0745 PM     TSTM WND DMG     GASTON                  40.31N 85.50W
06/06/2008                   DELAWARE           IN   EMERGENCY MNGR

            2 SEMI TRUCKS BLOWN OVER...NUMEROUS TREES AND POWER LINES
            DOWN

&&

HEROLD
Local storm report, Jun 6, 9:36 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             MARTINSVILLE            39.42N 86.42W
06/06/2008  E0.75 INCH       MORGAN             IN   PUBLIC

0815 PM     HEAVY RAIN       1 W JASONVILLE          39.16N 87.22W
06/06/2008  M0.80 INCH       GREENE             IN   OFFICIAL NWS OBS

            SHAKAMAK STATE PARK LARC REPORTED 0.80 IN 30 MINS...0.50
            IN 15 MINS...RATE OF 1.60 INCHES PER HOUR

&&

HEROLD
Local storm report, Jun 6, 9:38 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 W FARMERSBURG         39.25N 87.40W
06/06/2008  M0.90 INCH       SULLIVAN           IN   OFFICIAL NWS OBS

            SHAKAMAK STATE PARK LARC REPORTED 0.90 INCHES IN 15
            MIN...RATE OF 3.60 INCHES PER HOUR

&&

HEROLD
Local storm report, Jun 6, 10:07 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             EDINBURGH               39.35N 85.97W
06/06/2008  M1.00 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

            ACCOMPANIED BY WIND GUSTS TO 50 MPH

&&

HEROLD
Local storm report, Jun 6, 10:12 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             EDINBURGH               39.35N 85.97W
06/06/2008  M0.75 INCH       JOHNSON            IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 6, 10:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 PM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     6 SE CLINTON            39.60N 87.33W
06/06/2008  E0.00 MPH        VIGO               IN   AMATEUR RADIO

            70 TO 80 MPH VIGO PARKE COUNTY LINE NEAR ATHERTON.

0618 PM     TSTM WND GST     6 SE CLINTON            39.60N 87.33W
06/06/2008  E0.00 MPH        VIGO               IN   AMATEUR RADIO

            70 TO 80 MPH VIGO PARKE COUNTY LINE NEAR ATHERTON.

0626 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/06/2008  M50.00 MPH       VIGO               IN   TRAINED SPOTTER

            LOCATED AT 8TH AND OAK

0635 PM     TSTM WND GST     5 NW CRAWFORDSVILLE     40.10N 86.96W
06/06/2008  E80.00 MPH       MONTGOMERY         IN   NWS EMPLOYEE

0648 PM     HAIL             FRANKFORT               40.28N 86.51W
06/06/2008  E0.75 INCH       CLINTON            IN   EMERGENCY MNGR

            HALF MILE EAST OF COLFAX

0648 PM     TSTM WND DMG     3 NW CRAWFORDSVILLE     40.07N 86.94W
06/06/2008                   MONTGOMERY         IN   NWS EMPLOYEE

            TREE DOWN NEAR US36 AND 400W. NUMEROUS 10 TO 15 INCH TREE
            LIMBS DOWN.

0653 PM     TSTM WND DMG     3 N GREENCASTLE         39.69N 86.84W
06/06/2008                   PUTNAM             IN   EMERGENCY MNGR

            4 HEALTHY TREES BROKEN OFF AT GROUND LEVEL LAYING ACROSS
            ROAD

0654 PM     HAIL             NEW ROSS                39.96N 86.71W
06/06/2008  E0.50 INCH       MONTGOMERY         IN   TRAINED SPOTTER

0654 PM     TSTM WND GST     LIZTON                  39.89N 86.54W
06/06/2008  E65.00 MPH       HENDRICKS          IN   AMATEUR RADIO

            AT 200 WEST AND JUST SOUTH OF 136

0657 PM     TSTM WND DMG     THORNTOWN               40.13N 86.61W
06/06/2008                   BOONE              IN   TRAINED SPOTTER

            TREES DOWN AND POWER OUT

0658 PM     TSTM WND GST     CRAWFORDSVILLE          40.04N 86.90W
06/06/2008  M65.00 MPH       MONTGOMERY         IN   TRAINED SPOTTER

            SOUTH SIDE OF CRAWFORDSVILLE

0659 PM     TSTM WND GST     FRANKFORT               40.28N 86.51W
06/06/2008  E80.00 MPH       CLINTON            IN   AMATEUR RADIO

            AT SR39 AND 421

0700 PM     TSTM WND DMG     1 E THORNTOWN           40.13N 86.59W
06/06/2008                   BOONE              IN   EMERGENCY MNGR

            SIX TREES AND SEVERAL POWER POLES DOWN NEAR G43 AND SR47

0700 PM     TSTM WND DMG     CRAWFORDSVILLE          40.04N 86.90W
06/06/2008                   MONTGOMERY         IN   LAW ENFORCEMENT

            PORTION OF ROOF ON THE ROAD AT US231 AND N136

0700 PM     TSTM WND DMG     1 W JAMESTOWN           39.93N 86.65W
06/06/2008                   HENDRICKS          IN   AMATEUR RADIO

            3 INCH LIMBS DOWN ON SR136

0706 PM     TSTM WND GST     STILESVILLE             39.64N 86.63W
06/06/2008  E60.00 MPH       HENDRICKS          IN   AMATEUR RADIO

0710 PM     TSTM WND GST     1 W SHERIDAN            40.13N 86.24W
06/06/2008  E50.00 MPH       HAMILTON           IN   AMATEUR RADIO

0711 PM     TSTM WND DMG     KOKOMO                  40.48N 86.13W
06/06/2008                   HOWARD             IN   AMATEUR RADIO

            TREE DOWN ON CAR AT MARKLAND AND WEBSTER TRAPPING
            OCCUPANTS

0713 PM     TSTM WND GST     SHERIDAN                40.13N 86.22W
06/06/2008  E80.00 MPH       HAMILTON           IN   TRAINED SPOTTER

            AT US421 AND SR47

0715 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
06/06/2008                   HAMILTON           IN   EMERGENCY MNGR

            10 BUILDINGS DAMAGED...NUMEROUS TREES DOWN...2 SEMI
            TRUCKS BLOWN OVER

0715 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
06/06/2008                   HAMILTON           IN   TRAINED SPOTTER

            BARN DESTROYED. TIME IS ESTIMATED.

0715 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
06/06/2008                   HAMILTON           IN   EMERGENCY MNGR

            SEMI TRUCK BLOWN OVER AT SR421 AND SR47

0715 PM     TSTM WND DMG     SHERIDAN                40.13N 86.22W
06/06/2008                   HAMILTON           IN   EMERGENCY MNGR

            SEVERAL BUILDINGS DAMAGED WITH INJURIES

0718 PM     TSTM WND GST     ELWOOD                  40.28N 85.84W
06/06/2008  M53.00 MPH       MADISON            IN   TRAINED SPOTTER

0718 PM     TSTM WND DMG     7 W INDIANAPOLIS        39.78N 86.28W
06/06/2008                   MARION             IN   NWS EMPLOYEE

            ON US36 FOUR INCH TREE LIMBS DOWN WITH EST WIND GUSTS OF
            60 MPH

0722 PM     TSTM WND DMG     TIPTON                  40.28N 86.04W
06/06/2008                   TIPTON             IN   TRAINED SPOTTER

            HALF OF LARGE HEALTHY TREE SPLIT AND FALLEN

0722 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
06/06/2008                   BOONE              IN   TRAINED SPOTTER

            TREE INTO HOME

0734 PM     TSTM WND GST     9 N ANDERSON            40.22N 85.69W
06/06/2008  E80.00 MPH       MADISON            IN   AMATEUR RADIO

            MANY TREES DOWN AT SR37 AND 900N BLOCKING SR37

0740 PM     TSTM WND DMG     5 NW MUNCIE             40.25N 85.46W
06/06/2008                   DELAWARE           IN   LAW ENFORCEMENT

            SEMI TRUCK BLOWN OVER ON SR69 AT MILE MARKER 46

0745 PM     TSTM WND DMG     GASTON                  40.31N 85.50W
06/06/2008                   DELAWARE           IN   EMERGENCY MNGR

            2 SEMI TRUCKS BLOWN OVER...NUMEROUS TREES AND POWER LINES
            DOWN

0750 PM     FUNNEL CLOUD     GASTON                  40.31N 85.50W
06/06/2008                   DELAWARE           IN   EMERGENCY MNGR

            DEBRIS IN AIR. OBSERVED BY LAW ENFORCEMENT.

0750 PM     TSTM WND DMG     MUNCIE                  40.20N 85.39W
06/06/2008                   DELAWARE           IN   TRAINED SPOTTER

            POWER POLE AND TREE LIMBS DOWN BETWEEN 350W AND 400E

0757 PM     TSTM WND GST     8 W SHELBURN            39.18N 87.55W
06/06/2008  E60.00 MPH       SULLIVAN           IN   AMATEUR RADIO

            IN FAIRBANKS ON SR63

0759 PM     HAIL             8 W SHELBURN            39.18N 87.55W
06/06/2008  E0.75 INCH       SULLIVAN           IN   AMATEUR RADIO

0815 PM     HEAVY RAIN       1 W JASONVILLE          39.16N 87.22W
06/06/2008  M0.80 INCH       GREENE             IN   OFFICIAL NWS OBS

            SHAKAMAK STATE PARK LARC REPORTED 0.80 IN 30 MINS...0.50
            IN 15 MINS...RATE OF 1.60 INCHES PER HOUR

0852 PM     FUNNEL CLOUD     ELLETTSVILLE            39.23N 86.62W
06/06/2008                   MONROE             IN   AMATEUR RADIO

            MULTIPLE HAM RADIO REPORTS OF THIS FEATURE BETWEEN 2050
            AND 2054 EDT

0856 PM     FUNNEL CLOUD     1 SW ELLETTSVILLE       39.22N 86.64W
06/06/2008                   MONROE             IN   TRAINED SPOTTER

0900 PM     HEAVY RAIN       1 W FARMERSBURG         39.25N 87.40W
06/06/2008  M0.90 INCH       SULLIVAN           IN   OFFICIAL NWS OBS

            SHAKAMAK STATE PARK LARC REPORTED 0.90 INCHES IN 15
            MIN...RATE OF 3.60 INCHES PER HOUR

0903 PM     HAIL             PARAGON                 39.39N 86.56W
06/06/2008  E0.25 INCH       MORGAN             IN   TRAINED SPOTTER

0920 PM     HAIL             MARTINSVILLE            39.42N 86.42W
06/06/2008  E0.75 INCH       MORGAN             IN   PUBLIC

0953 PM     HAIL             EDINBURGH               39.35N 85.97W
06/06/2008  M1.00 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

            ACCOMPANIED BY WIND GUSTS TO 50 MPH

1000 PM     HAIL             EDINBURGH               39.35N 85.97W
06/06/2008  M0.75 INCH       JOHNSON            IN   AMATEUR RADIO

&&

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:25 PM EDTSevere Thunderstorm WarningINDClay, Monroe, Owen, Putnam50 min
Jun 6, 9:00 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Owen, Putnam45 min
Jun 6, 9:16 PM EDTFlash Flood WarningINDClay, Greene, Owen, Sullivan, Vigo4 hr
Jun 6, 9:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson30 min
Jun 6, 10:01 PM EDTSevere Thunderstorm WarningINDBartholomew, Shelby15 min
Jun 7, 12:19 AM EDTFlash Flood WarningINDMonroe4 hr
Jun 7, 1:13 AM EDTAreal Flood WarningINDClay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more3 hr
Jun 7, 4:07 AM EDTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 4 more18 hr
Jun 7, 8:00 AM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Johnson, Rush, Shelby13 hr
Jun 7, 8:36 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more4 hr
Jun 7, 8:50 AM EDTRiver Flood WarningINDClay, Greene5 days
Jun 7, 10:29 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam4 hr
Jun 7, 12:19 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more3 hr
Jun 7, 1:53 PM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 7, 3:28 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more3 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDBartholomew, Jackson68 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike8 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDMontgomery, Parke30 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDShelby19 hr
Jun 7, 7:53 PM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam15 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.